×

zbMATH — the first resource for mathematics

Diffusion processes in one dimension. (English) Zbl 0059.11601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. A. Darling and A. J. F. Siegert, The first passage problem for a continuous Markov process, Ann. Math. Statistics 24 (1953), 624 – 639. · Zbl 0053.27301
[2] J. L. Doob, Markoff chains — denumerable case, Trans. Amer. Math. Soc. 58 (1945), 455 – 473. · Zbl 0063.01146
[3] William Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. (2) 55 (1952), 468 – 519. · Zbl 0047.09303
[4] -, Semigroups of transformations in general weak topologies, Ann. of Math. vol. 57 (1953). · Zbl 0050.11601
[5] -, Zur Theorie der stochastischen Prozesse, Math. Ann. vol. 113 (1936) pp. 113-160. · Zbl 0014.22201
[6] -, On positivity preserving semi-groups of transformations on \( C[{r_1},{r_2}]\), Annales Société Mathématique Pologne.
[7] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. · Zbl 0033.06501
[8] A. Kolmogoroff, Über die analytischen Methoden in der Wahrscheinlichkeitsrechnung, Math. Ann. 104 (1931), no. 1, 415 – 458 (German). · Zbl 0001.14902
[9] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. · Zbl 0063.08245
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.